# SDR WRXR20250506002

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031353
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS. 295 BETWEEN STRG 26R AND STRG 26L. REMOVED CORROSION AT FS. 295 BETWEEN STRG 26R AND STRG 26L IAW CRJ900 SRM 51-21-06-001-001-A01. BLENDED GOUGE DAMAGE TO FUSELAGE SKIN BETWEEN FR 280-295 STR26R-27, COMPLIED WITH REO 690-53-21-1918 REV--. FABRICATED AND INSTALLED FALSE FLANGE ITEM -1, IAW REO 690-53-21-1918 REV--. APPLIED PROTECTIVE FINISH TO REPAIR ANGLE IAW REO 690-53-21-1918 REV --. ALL WORK COMPLIED WITH IAW MHIRJ REO 690-53-21-1918 REV--.
